# SDR ASOA20150213011

- Difficulty date: February 13, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 38,449 hours, 29,168 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 14529426001
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE,  THE NR 2 ENGINE FORWARD PYLON LINKAGE FITTING WAS FOUND CRACKED.  MAINTENANCE REPLACED THE FITTING IAW SB145-54-0013 AND ETD 2015-145-014738.
